MAUDE Adverse Event Report: WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT DISTAL BIFURCATED BODY; MIH; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT DISTAL BIFURCATED BODY; MIH; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number G32551
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During a graft implant procedure, a patient of undisclosed gender and age underwent an unspecified procedure in which the zenith fenestrated aaa endovascular graft distal bifurcation body, g32551 was used.It was reported the case went as normal.During the ending angiogram, the physician confirmed the graft looked good in place, the overlap was good.When the physician did a final run, the physician felt like there was a leak.The physician ballooned again and still felt there was a leak.Physician troubleshooted and felt the leak was with the graft itself.The graft remains implanted; the physician did not reintervene and will do a follow-up in thirty days.Further details of the procedure reveal the proximal graft was placed in accordance to ifu, ballooning of proximal graft with a 32 coda balloon, bilateral renal stenting with gore viabahn vbx stents, ballooning of renal stents with a mustang 10x2 balloon, placement of distal graft in accordance to ifu, placement of zsle 13 limb to extend and bridge zsle 24 in patient¿s left iliac, placement of zsle 20 in patient¿s right iliac, ballooning of proximal and distal body using a 32 coda balloon, ballooning of proximal overlap of zsles with distal body and iliacs using a 32 coda balloon, re-balloon of distal overlap and iliacs after angiogram revealed an endoleak.Of note is that the procedure was performed off label and gore viabahn vbx stents were used in the renals.An inflation device was used to deploy the renal stents and mustang 10x2 balloon to flare the vbxs in the renals.The device was implanted and remains in patient.The physician did not reintervene and will do a follow-up in thirty days.Physician noted may possibly need to do another bifurcation in replacement.

Brand Name
ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT DISTAL BIFURCATED BODY
Common Device Name
MIH; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM A. COOK AUSTRALIA, PTY LTD
95 brandl street
eight mile plains
brisbane 4113
AU  4113
MDR Report Key23778960
Report Number3005580113-2025-00074
Device Sequence Number10105477
Product Code MIH
UDI-Device Identifier10827002325514
UDI-Public(01)10827002325514(17)281017(10)AC1197501
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/01/2025
Report Date (Section F) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberG32551
Device Lot NumberAC1197501
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date12/01/2025
Date Report to Manufacturer12/03/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/11/2025
Date Device Manufactured10/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA12/11/2025